Top 10 Levocetirizine Dihydrochloride Tablets, 5 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

5 mg, Amazon Basic Care Levocetirizine Dihydrochloride Tablets, Antihistamine, 80 Count, All Day Allergy Relief

#ad
Amazon Basic Care #ad - Active ingredient: this amazon basic care product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.

Gluten free: amazon basic Care Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. Works fast: clinically proven relief in 60 minutes. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches
Part NumberFETEGT350

2. Velocity Pharma

#ad

Velocity Pharma Levocetirizine Dihydrochloride Tablets, USP 5mg | 24 Hour Allergy Relief | 180 Count

#ad
Velocity Pharma #ad - Levocetirizine Dihydrochloride Tablets, USP 5mg. By velocity Pharma. Value size - 180 Count Tablets.
BrandVelocity Pharma #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

3. GLOBAL DISTRIBUTORS, INC.

#ad

24 Hour Allergy Relief, USP 5mg, 120 Count, Global Pharma Levocetirizine Dihydrochloride Tablets

#ad
GLOBAL DISTRIBUTORS, INC. #ad - Active ingredient: Levocetirizine Dihydrochloride USP, 5mg. 24 hour allergy Relief. 120 tablets. Relief from: sneezing, runny Nose, Throat and Eyes, Itchy Nose, Watery Eyes.
BrandGLOBAL DISTRIBUTORS, INC. #ad
ManufacturerGLOBAL DISTRIBUTORS, INC. #ad
Height5 Inches
Length4 Inches
Width2.5 Inches

4. WELMATE

#ad

Watery Eyes, Sneezing | Antihistamine | Allergy Medication | 180 ct, WELMATE | Allergy | Levocetirizine Dihydrochloride 5mg | Non Drowsy | Fast Acting | 24hr Support | Runny Nose

#ad
WELMATE #ad - Provides a full 24 hours of coverage to ensure day and night support. Adults 65 & older, ask a doctor. Do not take more than 1 tablet within a 24hr period.

For adults and children 12 years and over. Works on indoor & outdoor allergens: gives you all-day support from sneezing, itchy/watery eyes, itchy nose & throat caused by pollen, dust, cats and dogs, dander, runny nose, trees and flowers. Over the counter: medication that provides the same effectiveness as you would get from a doctors prescription. Directions for use: take by mouth once a day in the with or without food. Fast acting support: starts working in as little as 60 minutes. Welmate allergy Relief contains levocetirizine dihydrochloride 5mg.
BrandWELMATE #ad
ManufacturerWelmate #ad

5. Good Sense

#ad

5 mg, 35 Count, Antihistamine, GoodSense Levocetirizine Dihydrochloride Tablets, All Day Allergy Relief

#ad
Good Sense #ad - Gluten free: goodsense Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens.

Active ingredient: this goodsense product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Works fast: clinically proven relief in 60 minutes.
BrandGood Sense #ad
ManufacturerAmazonUs/PERS8 #ad
Height3.25 Inches
Length1.63 Inches
Width1.69 Inches
Part Number1

6. HealthCareAisle

#ad

Levocetirizine Dihydrochloride Tablets USP, 24-Hour Allergy Relief, 5 mg – 80 Tablets – Original Prescription Strength Allergy Medication, 80 Count Pack of 1, HealthCareAisle Allergy Relief

#ad
HealthCareAisle #ad - All-day allergy relief: take once daily in the evening to relieve allergy symptoms for up to 24 hours; see package label for warnings, directions and other important information; use only as directed.

Prescription strength allergy medication: Levocetirizine Dihydrochloride is an allergy medicine clinically proven to relieve indoor and outdoor allergies. Our levocetirizine dihydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat. Clinically proven allergy relief in 60 minutes. Comparable to the national brand: Has the same active ingredient as Xyzal Allergy 24HR*.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height3 Inches
Length1.75 Inches
Weight0.12 Pounds
Width1.75 Inches

7. Camber Consumer Care

#ad

Camber Consumer Care Levocetirizine Dihydrochloride 5mg Antihistamine Tablets, 24 Hour Allergy Relief Medicine 1000 Count, Compare to Xyzal Active Ingredient

#ad
Camber Consumer Care #ad - Effective allergy relief: our original prescription strength allergy pills give you all day relief from sneezing, Itchy watery eyes, runny nose, itchy nose and throat. For adults and children: camber Consumer Care levocetirizine dihydrochloride tablets can be used for adults and children 6 years and older for all day allergy relief.

Compare to xyzal allergy 24 hour: Levocetirizine Dihydrochloride is the same active ingredient in Xyzal allergy tablets giving you effective all day relief for greater value. 24 hour allergy relief: just as effective on the 24th hour as it did on the 1st hour. Indoor and outdoor allergy relief: Camber Consumer Care's allergy medication relieves your allergy symptoms no matter where your adventures take you. Take at night to provide allergy symptom relief while you sleep, so you wake refreshed for a more productive day.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Height4 Inches
Length2 Inches
Weight0.3 Pounds
Width2 Inches
Part Number6923032110

8. Rite Aid

#ad

35 Count | Antihistamine, Original Prescription Strength, Rite Aid 24 Hour Allergy Relief, Levocetirizine Dihydrochloride Tablets, 5 mg

#ad
Rite Aid #ad - Compare to xyzal allergy 24hr: Same active ingredient as the national brand. Original prescription strength: The same effectiveness over the counter as you'd get at the doctor. 24 hour relief: one dose lasts all day to relieve your toughest symptoms. Multi-symptom relief: Relieves sneezing, itchy nose and throat, and watery eyes. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number300029279

9. Camber

#ad

Camber Allergy Relief Levocetirizine Dihydrochloride Tablets, USP | 24 Hour Allergy Relief | 5 mg | 80 Count

#ad
Camber #ad - Active ingredient: compare to the active ingredient in Xyzal Allergy 24HR*. Provides 24 hour symptom relief: one dose of levocetirizine dihydrochloride 5 mg provides all-day allergy relief for indoor & outdoor allergies, runny nose, itchy watery eyes, and 24 hour relief of: sneezing, itchy throat or nose.

Read package insert on the bottle for full directions before use. Directions: for adults and children 6 years old and over take one 5mg tablet once daily. Original prescription strength: camber all Day Allergy Levocetirizine dihydrochloride 5 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Allergy medicine: levocetirizine all day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy watery eyes, sneezing, itching of the nose or throat.
BrandCamber #ad
ManufacturerCamber #ad
Height2 Inches
Length4 Inches
Width4 Inches
Part Number1

10. Camber Consumer Care

#ad

Allergy Relief Medicine 80 Count, Compare to Xyzal Active Ingredient, Camber Consumer Care Levocetirizine Dihydrochloride 5mg Antihistamine Tablets

#ad
Camber Consumer Care #ad - For adults and children: camber Consumer Care levocetirizine dihydrochloride tablets can be used for adults and children 6 years and older for all day allergy relief. Effective allergy relief: our original prescription strength allergy pills give you all day relief from sneezing, Itchy watery eyes, runny nose, itchy nose and throat.

Indoor and outdoor allergy relief: Camber Consumer Care's allergy medication relieves your allergy symptoms no matter where your adventures take you. Compare to xyzal allergy 24 hour: Levocetirizine Dihydrochloride is the same active ingredient in Xyzal allergy tablets giving you effective all day relief for greater value. Take at night to provide allergy symptom relief while you sleep, so you wake refreshed for a more productive day. 24 hour allergy relief: just as effective on the 24th hour as it did on the 1st hour.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Part Number69230032133